MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7® VIVACIT-E® 36MM I.D. SIZE F NEUTRAL LINER; PROSTHETIC, HIP

ZIMMER BIOMET, INC. G7® VIVACIT-E® 36MM I.D. SIZE F NEUTRAL LINER; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Discomfort (2330); Joint Dislocation (2374)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00-8775-036-01 item name biolox delta hd 12/14 36x-3.5 lot # 3167964.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip revision procedure 2 months post implantation due to recurrent dislocations with discomfort.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: a4, b4, b5, d9, g3, g4, g6, h2, h8, h11.
 
Event or Problem Description
It was reported that the patient underwent a hip revision procedure 2 months post implantation due to recurrent dislocations with discomfort.During the revision the femoral stem and acetabular cup were found to be well ingrown and well positioned.The head and liner were revised without complications.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual review of the returned liner confirmed item, lot, and etch identification.Liner showed gouges, deformation, and indentations to the rim, cutouts, anti rotation scallops, and inner/outer spherical surfaces.Gouge on the sidewall was noted from possible tool mark.No other damage was noted.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: recurrent dislocation right total hip arthroplasty.A definitive root cause cannot be determined.This complaint can be confirmed via the provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
G7® VIVACIT-E® 36MM I.D. SIZE F NEUTRAL LINER
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20795207
Report Number0001822565-2024-03738
Device Sequence Number20580516
Product Code LPH
UDI-Device Identifier00889024519916
UDI-Public(01)00889024519916(17)290710(10)66784231
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number30103606
Device Lot Number66784231
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer11/25/2024
01/28/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/12/2024
02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexMale
Patient Weight100 KG